# SDR 97UAL900895

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Engine: Pwa PW2037
- System (JASC): 2564 · Life Raft
- Part: Handle
- Condition: Broken
- Location: Life Raft Door
- Component: Marketing Ma, GAR62002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE CHECK, FLIGHT CREW DISCOVERED AFT RAFT OPEN LOCK HANDLE BROKEN.  *S/D*  CAUSE NOT DETERMINED.  ACCOMPLISHED INTERIM REPAIR.  OPERATIONAL CHECK OF HANDLE WITH INTERIM REPAIR OK.  REPLACED HANDLE AT NEXT MAINTENANCE OPPORTUNITY.
